MathSciNet Relay Station
MathSciNet bibliographic data
MR1432577 42C05
Peherstorfer, Franz; Steinbauer, Robert Asymptotic behaviour of orthogonal polynomials on the unit circle with asymptotically periodic reflection coefficients. J. Approx. Theory 88 (1997), no. 3, 316–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement